# SDR MWEA030192

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 50,861 hours, 34,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Adapter
- Part number: 39347101
- Condition: Leaking
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 33,000 FEET MASTER WARNING AND CABIN PRESSURE ANNUNICATOR CAME ON AND THE OXYGEN MASK DROPPED.  REMOVED AND REPLACED WATER SEPARATOR DUCT BOOT.
